# SDR MZZA2009061200071

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 32,722 hours, 12,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SFR REPORTING PURPOSE-REF. TO HANGAR NRC L/P NR 0969988 FWD CABIN WET AREA SEAT TRACK FOUND AT BS 380 LBL 24.75 CORRODED SEAT TRACK REMOVED AND REPLACED IAW SRM 51-10-02, HOLES PICKED-UP AS PER SRM 51-40-05, FASTENER INSTALLED AS PER SRM 51 -40-02 REV 35-SEAT TRACK SUBSTITUTED AS PER EC/RA NR 5321-01379.
